Open Journal of Applied Sciences

Vol.3 No.1B1B(2013), Paper ID 34432, 3 pages

DOI:10.4236/ojapps.2013.31B1020

 

Rogue Waves of the Kundu-DNLS Equation

 

Shibao Shan, Chuanzhong Li, Jingsong He

 

Department of Mathematics, Ningbo University, Ningbo, China
Department of Mathematics, Ningbo University, Ningbo, China
Department of Mathematics, Ningbo University, Ningbo, China

 

Copyright © 2013 Shibao Shan, Chuanzhong Li, Jingsong He et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


S. Shan, C. Li and J. He, "Rogue Waves of the Kundu-DNLS Equation," Open Journal of Applied Sciences, Vol. 3 No. 1B, 2013, pp. 99-101. doi: 10.4236/ojapps.2013.31B1020.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.